Hi sorry to jump on the post so far in. I'm just reading various things and looking for some support to help me through.
I was prescribed 50mg on Tuesday but I broke the tablet in half and took 25mg, as I have tried various ones before and they didn't help me. ( terrible side effects ) anyway I'm on day 6 and today I've had awful stomach pain and feel very tired. Haven't moved out of bed all day!! Don't suppose a horrible period and cold have helped!! Everything comes at once!!
Does anyone have any advice on when I should take my dose up to the 50mg??
50mg is a very low dose - not a therapeutic dose - really just to see if you're getting side effects. I'm on 150mg at the moment. Do you think the tummy pains could be period related and the cold making you tired. I think you should take the 50mg and see how you go. Have you got another appointment with the GP?
Mine was upped after a week from 50 to 100 and then 150 after another 2 weeks?
What time do you take it?
I took it at night to begin with but my side effects were horrendous to begin with. Night sweats, extreme nightmares, insomnia & nausea. Switched to morning & mirtazapine at night and virtually no symptoms except occasional shaking & pins and needles.
I'm advised to take mine in the morning but I generally forget so take them at night with my night time meds. My DS is also prescribed them and his Doctor said they actually have a stimulant in them so it's best to take them AM.